Open Access
Translator Disclaimer
2003 Boundedness of global solutions of nonlinear diffusion equation with localized reaction term
Pierre Rouchon
Differential Integral Equations 16(9): 1083-1092 (2003).

Abstract

We consider some nonlinear heat equations with nonlocal reaction term in space, in smoothly bounded domains. We prove that all global solutions are uniformly bounded, in other words that blow-up in infinite time cannot occur.

Citation

Download Citation

Pierre Rouchon. "Boundedness of global solutions of nonlinear diffusion equation with localized reaction term." Differential Integral Equations 16 (9) 1083 - 1092, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1035.35053
MathSciNet: MR1989542

Subjects:
Primary: 35K57
Secondary: 35B35 , 35B45 , 35K20

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.16 • No. 9 • 2003
Back to Top